# SDR CALA2025100809800

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: D5725121620000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PYLON HYDRAULIC BULKHEAD FITTING PLATE IS WORN.  REMOVED AND REPLACED LH WING HYDRAULIC BULKHEAD MOUNTING PLATE I AW A319 SRM 57-21-11-300-005.
